Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/7705
Title: On the depth of blowup algebras of ideals with analytic deviation one
Author: Zarzuela, Santiago
Keywords: Anells commutatius
Anells (Àlgebra)
General commutative ring theory
Rees algebras
Issue Date: 1995
Publisher: American Mathematical Society
Abstract: Let I be an ideal in a local Cohen-Macaulay ring (A, m). Assume I to be generically a complete intersection of positive height. We compute the depth of the Rees algebra and the form ring of I when the analytic deviation of I equals one and its reduction number is also at most one. The formu- las we obtain coincide with the already known formulas for almost complete intersection ideals.
Note: Reproducció digital del document publicat en format paper, proporcionada per JSTOR http://www.jstor.org/stable/2161888
It is part of: Proceedings of the American Mathematical Society, 1995, vol. 123, núm. 12, p. 3639-3647.
URI: http://hdl.handle.net/2445/7705
ISSN: 1088-6826
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
112139.pdf1.01 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.